MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 440MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 440MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.164S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Malunion of Bone (4529)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective, and/or preventative action is proposed.This complaint will be accounted for, and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot manufacturing location: (b)(4).Manufacturing date: may 23, 2018; expiration date: april 30, 2028.Part number: 04.037.164s, 11mm/130 deg ti cann tfna 440mm / right ¿ sterile.Lot number: h619496 (sterile).Work order traveler met all inspection acceptance criteria.Nr-0096155 was initiated due to op #120, inspect dimensional, not filled out on the inspection sheet.The disposition of the nr was ¿rework¿ by inspecting the lot per the inspection sheet requirements for all affected features.The lot was determined to be acceptable after these inspections and was released from hold.Inspection sheet, in process / inspect dimensional / final, ns071295 rev c met all inspection acceptance criteria after the rework noted.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev d was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 15061 supplied by ees (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna bp55.Lot number: l827051; purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended bp55; lot number: h529597.Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by smalley dated 06-apr-2018 were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive bp58.Lot number: h623096.Work order traveler met all inspection acceptance criteria.Inspection sheet ns062925 rev e met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80; lot number: h441264.Certified test report supplied by perryman company dated 18-jul-2017 and certificate of test supplied to perryman by howmet castings dated 16-dec-2015 were reviewed and determined to be conforming.Lot summary report dated 29-aug-2017 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent revision surgery for proximal femur fracture due to malunion/nonunion.Tfna was removed and a smith and nephew nail was then implanted in place along with a 4.5mm proximal femur hook plate.The date of the original implant was unknown.There was no surgical delay reported.The procedure was successfully completed.This report is for one (1) 11mm/130 deg ti cann tfna 440mm/right - sterile.This is report 1 of 1 for (b)(4).

Brand Name
11MM/130 DEG TI CANN TFNA 440MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10905211
Report Number2939274-2020-05314
Device Sequence Number1429083
Product Code HSB
UDI-Device Identifier10886982096722
UDI-Public(01)10886982096722
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.164S
Device Catalogue Number04.037.164S
Device Lot NumberH619496
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2020
Initial Report FDA Received Date11/25/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;